Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


what should i do
Apr 26, 2010

what should i do my viral load is 174000 and my cd-4 is 75 i recently been placed on dunovir and i am seeing rashes breaking out over my body should i stop taking this

Response from Dr. McGowan

Thanks for your post.

Rashes can be seen as a side effect of darunavir (especially for people with sulfa allergy). Some of these rashes are mild but some can be more severe.

You need to call your doctor to work with im/her to decide what is best.

Remember if you ever have to stop an HIV medication you have to stop all of the combination.....It is all or none or you may risk getting drug resistance to the remaining components.

Best,

Joe



Previous
3 CANCERS BUT STILL DOING OK
Next
HIV (Aids)

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement